# SDR WRLA200420

- Difficulty date: May 5, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Cockpit Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT N273WA DEPARTED KSEA TO RKSO (OSAN-KOREA) AFTER APPROXIMATELY 8 HOURS ACRID SMELL WAS DETECTED AND INTERMITTENT FUMES WERE NOTICED JUST OUTSIDE THE DOOR TO THE CREW BUNK ,NEAR THE AFT C/B PANEL, AND NEAR THE COCKPIT ENTRY AREA, THE CREW MADE DECISION TO DIVERT THE AIRCRAFT TO RJTY (YOKOTA), AT RJTY FOUND WIRES OF EMERGENCY LIGHTING BATTERY CHARGER IN COCKPIT OVERHEAD PANEL CHAFFED AND BURNT,REPAIRED WIRES IAW SWP 20-10-03 THE SYSTEM CHECKED OK,  AIRCRAFT DEPARTED FROM RJTY TO OSAN AND BEFOR LANDING ON OSAN THE ACRID RESURFACED FOLLOWED BY A POPPING OF THE COCKPIT DOOR LOCK C/B,ITEM ENTRED ON MEL, AT KSEA REMOVED AND REPLACED THE  COCPIT DOOR LOCK SOLENOID
